MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC MAILMAN SUPER SUPPORT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC MAILMAN SUPER SUPPORT; WIRE, GUIDE, CATHETER
Model Number 08714729165699
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A total of 5 cx stents were placed (4 overlapping from proximal through mid cx and 1 in om3).Angiographic result was satisfactory but there was significant resistance in the attempt to remove the coronary wire which sheared off with a portion of the coronary wire being retained from the om3 into the proximal aorta.Multiple attempts to snare and remove the wire were ultimately unsuccessful.Fda safety report id # (b)(4).

Brand Name
BOSTON SCIENTIFIC MAILMAN SUPER SUPPORT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key12633071
Report NumberMW5104591
Device Sequence Number1416536
Product Code DQX
UDI-Device Identifier08714729165699
UDI-Public(01)08714729165699(17)230115(10)
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2023
Device Model Number08714729165699
Device Catalogue NumberH74912120011
Device Lot Number26643206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age85 YR